We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On the space of oriented affine lines in R^3.

Guilfoyle, B. and Klingenberg, W. (2004) 'On the space of oriented affine lines in R^3.', Archiv der Mathematik., 82 (1). 81 - 84.


We introduce a local coordinate description for the correspondence between the space of oriented affine lines in Euclidean and the tangent bundle to the 2-sphere. These can be utilised to give canonical coordinates on surfaces in, as we illustrate with a number of explicit examples.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:01 January 2004
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar